RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 113, Number 5, Pages 962–965 (Mi dan21820)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On some even order elliptic equations containing small parameters in higher derivative terms and degenerating into equations of order one or, generally, of an odd order

M. I. Vishik, L. A. Lyusternik


Full text: PDF file (575 kB)

Bibliographic databases:
Received: 03.02.1957

Citation: M. I. Vishik, L. A. Lyusternik, “On some even order elliptic equations containing small parameters in higher derivative terms and degenerating into equations of order one or, generally, of an odd order”, Dokl. Akad. Nauk SSSR, 113:5 (1957), 962–965

Citation in format AMSBIB
\Bibitem{VisLyu57}
\by M.~I.~Vishik, L.~A.~Lyusternik
\paper On some even order elliptic equations containing small parameters in higher derivative terms and degenerating
into equations of order one or, generally, of an odd order
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 113
\issue 5
\pages 962--965
\mathnet{http://mi.mathnet.ru/dan21820}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0104058}
\zmath{https://zbmath.org/?q=an:0079.11703}


Linking options:
  • http://mi.mathnet.ru/eng/dan21820
  • http://mi.mathnet.ru/eng/dan/v113/i5/p962

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Lomov, A. G. Eliseev, “Asymptotic integration of singularly perturbed problems”, Russian Math. Surveys, 43:3 (1988), 1–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:72
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020